IJPAM: Volume 102, No. 4 (2015)
GEOMETRIC AND SECOND SEIFFERT MEANS
FOR NEUMAN-SÁNDOR MEAN
College of Mathematics and Information Science
Baoding, 071002, P.R. CHINA
Abstract. In this paper, we present the least value and the greatest value such that the double inequality
holds for all with , where and are respectively the geometric, Neuman-Sándor and second Seiffert means of and .
Received: January 19, 2015
AMS Subject Classification: 26D15
Key Words and Phrases: inequality, Neuman-Sándor mean, Seiffert mean, geometric mean
Download paper from here.
DOI: 10.12732/ijpam.v102i4.7 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 671 - 685